# SDR AWXA200500470

- Difficulty date: April 1, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 62,178 hours, 38,366 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 6545871523
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-19 CHECK A .375 INCH CRACK WAS FOUND ON R-1 DOOR AFT FRAME AT 4TH DOOR STOP FROM BOTTOM BS 344, STR 13 RT.  MAINTENANCE TRIMMED OUT DAMAGE R-1 DOOR AFT FRAME AT 4TH DOOR STOP FROM BOTTOM BS 344, STR 13 RT; FABRICATED A REPAIR DOUBLER; INSTALLED REPAIR PART IAW ER 03-5200-05103-ES3.
